Alert archive / Colorado / Red Flag Warnings in 2006
Red Flag Warning 9, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at May 26, 2006, 4:10 AM MDT for 13 counties in Colorado. It took effect at May 26, 2006, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 26, 2006, 4:10 AM MDT (10:10 UTC)
- In effect from
- May 26, 2006, 12:00 PM MDT
- Expired
- May 26, 2006, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Park County, CO
The radar
The Denver radar (KFTG), 35 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 10.2 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 4308 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KBOU 261010 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 410 AM MDT FRI MAY 26 2006 COZ214>216-239>241-245>247-261815- /O.UPG.KBOU.FW.A.0008.060526T1800Z-060527T0300Z/ /O.NEW.KBOU.FW.W.0009.060526T1800Z-060527T0300Z/ CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...ESTES PARK...GLENDEVEY... LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS... NORTHERN RAMPART RANGE...TARRYALL...WESTCREEK...ARVADA... BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH... LITTLETON...PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO... LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER 410 AM MDT FRI MAY 26 2006 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. MOISTURE WILL GRADUALLY INCREASE ACROSS THE AREA TODAY. DAYTIME HEATING AND INSTABILITY WILL COMBINE TO PRODUCE WIDELY SCATTERED THUNDERSTORMS DURING THE AFTERNOON. THE STORMS ARE EXPECTED TO PRODUCE GUSTY WINDS TO 40 MPH AND LIGHTNING...BUT LIMITED RAINFALL. THE ANTICIPATED LIGHTNING COULD PRODUCE ADDITIONAL FIRE STARTS... WHILE THE GUSTY WINDS CREATED FROM THE STORMS COULD SPREAD THE FIRE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$
2 follow-up statements
000 WWUS85 KBOU 262143 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 343 PM MDT FRI MAY 26 2006 COZ214>216-239>241-245>247-270300- /O.NEW.KBOU.FW.A.0009.060527T1800Z-060528T0300Z/ /O.CON.KBOU.FW.W.0009.000000T0000Z-060527T0300Z/ CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...ESTES PARK...GLENDEVEY... LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS... NORTHERN RAMPART RANGE...TARRYALL...WESTCREEK...ARVADA... BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH... LITTLETON...PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO... LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER 343 PM MDT FRI MAY 26 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WIDELY SCATTERED DRY THUNDERSTORMS... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR LOW HUMIDITIES...GUSTY WINDS...AND VERY HIGH HAINES INDEX... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND EARLY EVENING. THE STORMS ARE EXPECTED TO PRODUCE GUSTY WINDS TO 40 MPH AND LIGHTNING...BUT LIMITED RAINFALL. THE ANTICIPATED LIGHTNING COULD PRODUCE ADDITIONAL FIRE STARTS... WHILE THE GUSTY WINDS CREATED FROM THE STORMS COULD SPREAD THE FIRE. ON SATURDAY IT WILL BE DRIER WITH WINDS BECOMING SOUTH TO SOUTHWEST AT 20 TO 30 MPH IN THE AFTERNOON. GUSTS TO 40 MPH ARE POSSIBLE. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ COZ211-213-244-248>251-270545- /O.NEW.KBOU.FW.A.0009.060527T1800Z-060528T0300Z/ JACKSON COUNTY BELOW 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-MORGAN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...GOULD...NORTH PARK...RAND...SPICER...WALDEN... DILLON...FRASER...GRANBY...GRAND LAKE... GREEN MOUNTAIN RESERVOIR...HOT SULPHUR SPRINGS...KREMMLING... MIDDLE PARK...WILLIAMS FORK RESERVOIR...BRUSH...FORT MORGAN... GOODRICH...WIGGINS...CROOK...MERINO...STERLING...PEETZ...AKRON... COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK... AMHERST...HAXTUN...HOLYOKE 343 PM MDT FRI MAY 26 2006 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR LOW HUMIDITIES...GUSTY WINDS...AND VERY HIGH HAINES INDEX... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. ON SATURDAY IT WILL BE DRIER WITH WINDS BECOMING SOUTH TO SOUTHWEST AT 20 TO 30 MPH IN THE AFTERNOON. GUSTS TO 40 MPH ARE POSSIBLE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ GIMMESTAD
000 WWUS85 KBOU 270306 RFWBOU RED FLAG WARNING NATIONAL WEATHER SERVICE DENVER CO 906 PM MDT FRI MAY 26 2006 COZ214>216-239>241-245>247-271115- /O.EXP.KBOU.FW.W.0009.000000T0000Z-060527T0300Z/ /O.CON.KBOU.FW.A.0009.060527T1800Z-060528T0300Z/ CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...ESTES PARK...GLENDEVEY... LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS... NORTHERN RAMPART RANGE...TARRYALL...WESTCREEK...ARVADA... BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH... LITTLETON...PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO... LIMON...MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER 906 PM MDT FRI MAY 26 2006 ...RED FLAG WARNING HAS EXPIRED... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. ON SATURDAY IT WILL BE DRIER WITH WINDS BECOMING SOUTH TO SOUTHWEST AT 20 TO 30 MPH IN THE AFTERNOON. GUSTS TO 40 MPH ARE POSSIBLE. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ COZ211-213-244-248>251-271115- /O.CON.KBOU.FW.A.0009.060527T1800Z-060528T0300Z/ JACKSON COUNTY BELOW 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-MORGAN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...GOULD...NORTH PARK...RAND...SPICER...WALDEN... DILLON...FRASER...GRANBY...GRAND LAKE... GREEN MOUNTAIN RESERVOIR...HOT SULPHUR SPRINGS...KREMMLING... MIDDLE PARK...WILLIAMS FORK RESERVOIR...BRUSH...FORT MORGAN... GOODRICH...WIGGINS...CROOK...MERINO...STERLING...PEETZ...AKRON... COPE...LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK... AMHERST...HAXTUN...HOLYOKE 906 PM MDT FRI MAY 26 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ SWE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at May 26, 2:33 AM MDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 26, 2:33 AM MDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 233 AM MDT FRI MAY 26 2006 .SHORT TERM DISCUSSION...MID LEVEL MOISTURE IN SW FLOW ALOFT IS MOVING ACROSS THE AREA EARLY THIS MORNING AND COMBINING WITH INFLUX OF DEEPER LOW LEVEL MOISTURE IN SELY LOW LEVEL FLO TO PRODUCE SOME WIDELY SCATTERED SHOWERS AND A FEW TSTMS OVER THE PLAINS. EXPECT THIS ACTIVITY TO END BEFORE AS NOCTURNAL LOW LEVEL JET BEGINS TO WEAKEN. FOR LATER TODAY ONE CONCERN WILL BE FIRE WEATHER POTENTIAL IN AND NEAR THE FOOTHILLS AND OVER THE PALMER DIVIDE. WITH MORE MOISTURE OVER AREA TODAY THAN YESTERDAY EXPECT COVERAGE OF HIGH BASED STORMS TO BE GREATER THAN YESTERDAY. MEANWHILE ALTHOUGH LOW LEVEL MOISTURE HAS MOVED ALL THE WAY BACK INTO THE URBAN CORRIDOR THIS MORNING EXPECT THAT THIS MOISTURE WILL MIX OUT BY AFTN AS SLY LOW LEVEL FLOW DEVELOPS. THUS EXEPCT STORMS IN AND NEAR THE FOOTHILLS WILL PRODUCE GUSTY WINDS AND LIGHTNING BUT NOT MUCH RAINFALL. THUS WILL ISSUE A RED FLAG WARNING FOR THIS AFTN THRU THE EARLY EVENING HOURS FOR THOSE AREAS PREVIOUSLY IN THE FIRE WEATHER WATCH. MEANWHILE 2ND CONCERN FOR LATER THIS AFTN INTO THE EVENING HOURS WILL BE POTENTIAL FOR SVR WX OVER THE NERN PLAINS. ALTHOUGH LOW LEVEL MOISTURE MAY MIX OUT ALONG THE FRONT RANGE IT APPEARS DEEPER MOISTURE WILL STAY IN PLACE OVER THE PLAINS ESPECIALLY EAST OF A FORT MORGAN TO LIMON LINE WHERE SFC BASED CAPES BY LATE AFTN ARE FCST TO BE AOA 2000 J/KG. BUFFER DATA SOUNDINGS SHOW FAVORABLE SHEAR PROFILE TO SUPPORT SVR TSTMS WITH LARGE HAIL AND STRONG WINDS. STORM RELATIVE HELICITIES ARE FCST TO BE RATHER LOW SO TORNADO THREAT APPEARS ON THE LOW SIDE. TEMPS TODAY WILL BE A FEW DEGREES WARMER THAN YESTERDAY AS 850-700 MB READINGS ARE FCST TO RISE ANOTHER 3 DEGREES C. THIS SHOULD ALLOW READINGS TO RISE AOA 90 DEGREES IN SOME AREAS. .LONG TERM DISCUSSION...MODELS HAVE WEAK SOUTHWESTERLY FLOW ON SATURDAY TO SLIGHT INCREASE BY LATE IN THE DAY. SATURDAY NIGHT TROUGH SUNDAY NIGHT THE SOUTHWESTERLY FLOW INCREASES MORE SIGNIFICANTLY WITH AN UPPER TROUGH MOVING NORTHEASTWARD OVER THE NORTHWESTERN UNITED STATES. PREVIOUS MODEL RUNS INDICATED A COOLER AIRMASS AND SOME UPSLOPE TO MOVE INTO THE FORECAST AREA ON SUNDAY. HOWEVER...THESE LATEST...00Z RUNS...NOW ONLY HINT AT THIS AND ITS TIME FRAME IS NOW SUNDAY NIGHT/MONDAY MORNING. THE BOUNDARY LAYER FLOW IS FAIRLY STRONG FROM THE SOUTHWEST OVER MUCH OF THE FORECAST AREA SATURDAY...SATURDAY NIGHT...AND SUNDAY. CONCERNING MOISTURE...THE BOUNDARY LAYER DEW POINTS DRY OUT BY LATE SATURDAY MORNING OVER THE PLAINS AND CONTINUE VERY LOW WELL INTO SUNDAY. THE CROSS SECTIONS SHOW VERY LITTLE MOISTURE IN THE MID AND UPPER LEVELS AS WELL SATURDAY INTO SUNDAY. FORECAST SOUNDINGS SHOW VIRTUALLY NO CAPE ANYWHERE SATURDAY...SATURDAY NIGHT...AND MUCH OF SUNDAY. BY LATER SUNDAY...A BIT MORE MOISTURE IS PROGGED INTO THE AREA...AND SOME LIMITED CAPE IS PROGGED. WILL GET RID OF SATURDAY/SATURDAY EVENINGS POPS. WILL LEAVE SUNDAYS LIMITED POPS AS IS. EVEN WITH OUT THE THREAT OF LIGHTNING ON SATURDAY...CONDITIONS ARE RIPE FOR PROBLEMS CONCERNING WILD FIRE STARTS. FOR TEMPERATURES... SATURDAY LOOKS 0.5 - 2.0 C WARMER THAN FRIDAY. SUNDAY IS 2-4 C COOLER THAN SATURDAY. WILL LEAVE THE LAST FOUR DAYS AS IS. && .BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING THIS AFTERNOON INTO THE EARLY EVENING HOURS (18Z TO 03Z)...FIRE ZONES 214>216... 239>241...245>247. && RPK/RJK
Hazardous weather outlook, May 25, 10:59 AM MDT, 17 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1059 AM MDT THU MAY 25 2006 COZ030>051-261200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1059 AM MDT THU MAY 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT A WARM AND MAINLY DRY PATTERN WILL BE OVER THE AREA THROUGH TONIGHT. SOME MID LEVEL MOISTURE COMBINED WITH AFTERNOON HEATING MAY PRODUCE ISOLATED THUNDERSTORMS LATE THIS AFTERNOON INTO THE EVENING HOURS IN THE FOOTHILLS WEST AND SOUTHWEST OF DENVER AND OVER THE PALMER DIVIDE. THE STORMS WILL PRODUCE SOME WIND AND LIGHTNING BUT LITTLE RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY VERY WARM TEMPERATURES...LOW RELATIVE HUMIDITIES...BREEZY CONDITIONS ALONG WITH A FEW THUNDERSTORMS DURING THE AFTERNOON AND EVENING COULD LEAD TO HIGH FIRE DANGER IN THE FOOTHILLS AND PLAINS OF NORTHEAST COLORADO ON FRIDAY AND SATURDAY. A WEAK SYSTEM PASSING TO THE WEST AND NORTH OF COLORADO WILL ALLOW FOR MORE SEASONAL TEMPERATURES. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LESZCYNSKI/GIMMESTAD
In the hours before
Local storm report, May 25, 10:24 PM MDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1024 PM MDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG HUDSON 40.07N 104.64W
05/25/2006 WELD CO TRAINED SPOTTER
SUSTAINED WIND SPEED OF 50 MPH WITH ESTIMATED GUSTS TO 70
MPH. SOME ROOF DAMAGE TO NEIGHBORS HOUSE
0836 PM TSTM WND GST 12 S BRIGGSDALE 40.46N 104.32W
05/25/2006 E60.00 MPH WELD CO TRAINED SPOTTER
WIND GUSTS ESTIMATED TO 60 MPH
0928 PM TSTM WND GST 14 E GROVER 40.87N 103.96W
05/25/2006 M60.00 MPH WELD CO TRAINED SPOTTER
DAVIS WEATHER INSTRUMENT MEASUREMENT
&&
BENTONThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:39 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 66 min |
| May 25, 8:34 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 41 min |
| May 25, 9:13 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 47 min |
| May 26, 2:21 PM MDT | Tornado Warning | BOU | Elbert | 39 min |
| May 26, 3:00 PM MDT | Tornado Warning | BOU | Elbert | 45 min |
| May 26, 3:43 PM MDT | Fire Weather Watch | BOU | Adams, Arapahoe, Boulder, Broomfield, Clear Creek, Denver and 15 more | 12 hr |
Nearby
Red Flag Warnings in Colorado, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.